Aa
A
A
Close
Avatar universal
xanax and stomach pain
I have been on Xanax (.75mg) a day for a year. I am weaning myself off of the drug with a doctors advice. I am experiencing severe stomach pains and burning--is this  common? Any advice/help would be appreciated--nothing seems to help (Maalox, Pept, etc)
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
5938899 tn?1453692297
Blank
otakugenx commented on Sep 6th->Dr. Swift...
6 hrs ago
Avatar universal
Blank
dayna852 commented on Make A Shake That Wil...
6 hrs ago
4059843 tn?1465214932
Blank
mishymoshymarcy Today is another day to mak... Comment
12 hrs ago
Blank
Anxiety Tracker
Track Anxiety Symptoms
Start Tracking Now
Top Anxiety Answerers
Avatar universal
Blank
Arlington, VA
Avatar universal
Blank
MI
675718 tn?1449992146
Blank
El Paso, TX
Avatar universal
Blank
973741 tn?1342346373
Blank
1530171 tn?1448133193
Blank
London, ON
Anxiety Community Resources